Title: On martens,g characterization of smooth plane-curves
Authors: Coppens, Marc # ×
Issue Date: 1988
Publisher: London Mathematical Society
Series Title: The Bulletin of the London Mathematical Society vol:20 pages:217-220
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science